# SDR ASAA1057998

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 14,648 hours, 4,596 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC FUEL QTY SHOWED 300 LBS UNDER BURN. THEN 300 LBS OVER BURN THEN ON BURN THEN 400 LBS OVER BURN.  THIS OCCURRED DURING A TIME SPAN OF 1.5 HRS. PERFORMED FQIS BITE PROCEDURE REF FIM 28 41 00 810 801 W/ NO DEFECTS NOTED.  FMC BITE PROCEDURE GOOD REF FIM 34 61 00 810 801.  DRIP STICKED ALL 3 TANKS QTY AGREES W/ FLIGHT DECK QTY INDICATORS.  FLIGHT VERIFICATION SUCCESSFUL.
